MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY

BOSTON SCIENTIFIC CORPORATION RX LOCKING DEVICE AND BIOPSY CAP; ENDOSCOPE CHANNEL ACCESSORY
Model Number M00545260
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.
 
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) with stent removal procedure performed on (b)(6) 2025.During the procedure, the physician was unable to pass instruments through the working channel of the scope.They were able to pull the stent using a biopsy forceps; however, it was very difficult to pass the forceps through the channel.The physician then attempted to pass a snare through the working channel.They were unable to pass the snare and switched to a new scope.During the scope cleaning they could not get the cleaning solution or water to suction through the working channel.The sponge from biopsy cap was discovered to be obstructing working channel.Reportedly, a water-soluble lubricant was applied on top of the biopsy cap prior to use.There were no patient complications reported as a result after this event.
 
Event or Problem Description
It was reported to boston scientific corporation that rx locking / biopsy cap was used during an endoscopic retrograde cholangiopancreatography (ercp) with stent removal procedure performed on (b)(6) 2025.During the procedure, the physician was unable to pass instruments through the working channel of the scope.They were able to pull the stent using a biopsy forceps, however, it was very difficult to pass the forceps through the channel.The physician then attempted to pass a snare through the working channel.They were unable to pass the snare and switched to a new scope.During the scope cleaning they could not get the cleaning solution or water to suction through the working channel.The sponge from biopsy cap was discovered to be obstructing working channel.Reportedly, a water-soluble lubricant was applied on top of the biopsy cap prior to use.There were no patient complications reported as a result after this event.Additional information was received on may 28, 2025: it was confirmed that the sponge detached into the scope working channel.
 
Additional Manufacturer Narrative
Additional information: b5.Block d4, h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: imdrf device code a0501 captures the reportable event of the sponge detached.

Brand Name
RX LOCKING DEVICE AND BIOPSY CAP
Common Device Name
ENDOSCOPE CHANNEL ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22087786
Report Number3005099803-2025-02387
Device Sequence Number6947547
Product Code ODC
UDI-Device Identifier08714729746676
UDI-Public(01)08714729746676
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K010610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00545260
Device Catalogue NumberM00545260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown